# SDR QXEA200501521

- Difficulty date: November 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 10,001 hours, 10,305 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: 697072003
- Part serial: DAP0165
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 3,621 hours, 3,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BIL - PDX, DIVERTED TO LWS AT FL 240 CRUISE, NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND OIL PRESSURE DROPPED BELOW ALLOWABLE LIMITS AND ENGINE WAS SHUTDOWN.  MAINTENANCE DOWNLOADED EMU AND SENT FILE TO TECH SERVICES FOR ANALYSIS.  INSPECTED NR 1 ENGINE AND FOUND MAJOR OIL LEAK FROM OVER SPEED GOVERNOR CAUSING OIL PRESSURE LOSS.  REMOVED AND REPLACED OVER SPEED GOVERNOR.  SERVICED ENGINE WITH OIL.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
